# SDR YENA20160531537

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 51,529 hours, 18,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT RT PASSENGER/CREW DOOR SILL FRAME 68.  PERFORMED REINFORCEMENT REPAIR IAW SRM 53-41-14-300-001.
